# SDR QXEA2011121501336

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP HAS CHAFE DAMAGE.  BLENDED CHAFE IAW RD 8/4-57-1594.  PERFORMED FPI ON BLENDS IAW CHAP 8, NO DEFECTS NOTED.  PERFORMED ULTRASONIC DEBOND INSPECTION ON BLENDED AREA IAW NDTM PART 4,  NO DISBOND NOTED.  PRIMED IAW SRM 51-25-10 AND PAINTED AREA IAW SRM 51-25-05.
